On the number of the pairing-friendly curves

Takanori Yasuda, Masaya Yasuda, Takeshi Shimoyama, Jun Kogure

Research output: Contribution to journalArticlepeer-review


In pairing-based cryptography, it is necessary to choose an elliptic curve with a small embedding degree and a large prime-order subgroup, which is called a pairing-friendly curve. In this paper, we study the number of the pairing-friendly curves with a given large prime-order subgroup.

Original languageEnglish
Pages (from-to)11-15
Number of pages5
JournalInternational Journal of Pure and Applied Mathematics
Issue number1
Publication statusPublished - May 28 2012
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'On the number of the pairing-friendly curves'. Together they form a unique fingerprint.

Cite this